Pointwise curvature estimates for F-stable hypersurfaces
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, p. 543-555
@article{AIHPC_2005__22_5_543_0,
     author = {Winklmann, Sven},
     title = {Pointwise curvature estimates for $F$-stable hypersurfaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     pages = {543-555},
     doi = {10.1016/j.anihpc.2004.10.005},
     zbl = {1088.53042},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_5_543_0}
}
Winklmann, Sven. Pointwise curvature estimates for $F$-stable hypersurfaces. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 543-555. doi : 10.1016/j.anihpc.2004.10.005. http://www.numdam.org/item/AIHPC_2005__22_5_543_0/

[1] Bernstein S., Über ein geometrisches Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus, Math. Z. 26 (1927) 551-558. | JFM 53.0670.01 | MR 1544873

[2] Clarenz U., Sätze über Extremalen parametrischer Funktionale, Bonner Math. Schriften 322 (1999) 1-79. | MR 1941695 | Zbl 01391264

[3] Clarenz U., Enclosure theorems for extremals of elliptic parametric functionals, Calc. Var. Partial Differential Equations 15 (2002) 313-324. | MR 1938817 | Zbl 1018.53006

[4] Clarenz U., Von Der Mosel H., On surfaces of prescribed F-mean curvature, Pacific J. Math. 213 (2004) 15-36. | MR 2040248 | Zbl 1058.53003

[5] Dierkes U., A Bernstein result for energy minimizing hypersurfaces, Calc. Var. Partial Differential Equations 1 (1993) 37-54. | MR 1261716 | Zbl 0819.35030

[6] Dierkes U., Curvature estimates for minimal hypersurfaces in singular spaces, Invent. Math. 122 (1995) 453-473. | MR 1359600 | Zbl 0852.53011

[7] Dierkes U., Hildebrandt S., Küster A., Wohlrab O., Minimal surfaces I, Grundlehren Math. Wiss., vol. 295, Springer, 1992. | MR 1215267 | Zbl 0777.53012

[8] S. Fröhlich, Krümmungsabschätzungen für μ-stabile G-Minimalflächen, Dissertation, Cottbus, 2001.

[9] Fröhlich S., Curvature estimates for μ-stable G-minimal surfaces and theorems of Bernstein type, Analysis 22 (2002) 109-130.

[10] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., vol. 224, Springer, 1977. | MR 473443 | Zbl 0361.35003

[11] Heinz E., Über die Lösungen der Minimalflächengleichung, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1952) 51-56. | MR 54182 | Zbl 0048.15401

[12] Jenkins H.B., On two-dimensional variational problems in parametric form, Arch. Rational Mech. Anal. 8 (1961) 181-206. | MR 151906 | Zbl 0143.14804

[13] Lin F.H., Estimates for surfaces which are stationary for an elliptic parametric integral, J. Partial Differential Equations 3 (1990) 78-92. | MR 1071679 | Zbl 0709.53004

[14] Michael J.H., Simon L., Sobolev and mean-value inequalities on generalized submanifolds of R n , Comm. Pure Appl. Math. 26 (1973) 361-379. | MR 344978 | Zbl 0256.53006

[15] Moser J., A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. 13 (1960) 457-468. | MR 170091 | Zbl 0111.09301

[16] K. Räwer, Stabile Extremalen parametrischer Doppelintegrale in R 3 , Dissertation, Bonn, 1993. | Zbl 0850.49005

[17] Sauvigny F., Curvature estimates for immersions of minimal surface type via uniformization and theorems of Bernstein type, Manuscripta Math. 67 (1990) 67-97. | MR 1037997 | Zbl 0703.53050

[18] Schoen R., Estimates for stable minimal surfaces in three dimensional manifolds, in: Bombieri E. (Ed.), Seminar on Minimal Submanifolds, Ann. Math. Stud., vol. 103, 1983, pp. 111-126. | MR 795231 | Zbl 0532.53042

[19] Schoen R., Simon L., Yau S.T., Curvature estimates for minimal hypersurfaces, Acta Math. 134 (1975) 275-288. | MR 423263 | Zbl 0323.53039

[20] Schoen R., Simon L., Regularity of stable minimal hypersurfaces, Comm. Pure Appl. Math. 34 (1981) 741-797. | MR 634285 | Zbl 0497.49034

[21] Simon L., Remarks on curvature estimates for minimal hypersurfaces, Duke Math. J. 43 (1976) 545-553. | MR 417995 | Zbl 0348.53003

[22] Simon L., On some extensions of Bernstein's theorem, Math. Z. 154 (1977) 265-273. | MR 448225 | Zbl 0388.49026

[23] White B., Curvature estimates and compactness theorems in 3-manifolds for surfaces that are stationary for parametric elliptic functionals, Invent. Math. 88 (1987) 243-256. | MR 880951 | Zbl 0615.53044

[24] White B., Existence of smooth embedded surfaces of prescribed genus that minimize parametric even elliptic functionals on 3-manifolds, J. Differential Geom. 33 (1991) 413-443. | MR 1094464 | Zbl 0737.53009

[25] Winklmann S., Integral curvature estimates for F-stable hypersurfaces, Calc. Var. Partial Differential Equations (2004). | MR 2153030 | Zbl 1075.53053